Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Some sequence spaces and absolute almost convergence


Authors: G. Das, B. Kuttner and S. Nanda
Journal: Trans. Amer. Math. Soc. 283 (1984), 729-739
MSC: Primary 46A45; Secondary 40G99
DOI: https://doi.org/10.1090/S0002-9947-1984-0737896-5
MathSciNet review: 737896
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The object of this paper is to introduce a new concept of absolute almost convergence which emerges naturally as an absolute analogue of almost convergence, in the same way as convergence leads to absolute convergence.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46A45, 40G99

Retrieve articles in all journals with MSC: 46A45, 40G99


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1984-0737896-5
Article copyright: © Copyright 1984 American Mathematical Society